Nicholas J. Willis Research Bibliography


"Singular Points of Real Reducible Sextic Curves", ISRN Geometry, Volume 2012 (2012), Article ID 680247

"Singular Points of Real Sextic Curves I", Acta Applicandae Mathematicae, Volume 110, Number 2, p. 805-862, DOI: 10.1007/s10440-009-9477-6 (2010)

"Singular Points of Real Quartic and Quintic Curves", Tbilisi Mathematical Journal, Volume 2, 2009, p. 95-134.



Back to Nicholas J. Willis' bio

Learn more about us through the George Fox University Vimeo channel.